National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

From the 9/10/2021 release of VAERS data:

This is VAERS ID 1437385



Case Details

VAERS ID: 1437385 (history)  
Form: Version 2.0  
Age: 28.0  
Sex: Male  
Location: Massachusetts  
Vaccinated:2021-06-30
Onset:2021-06-30
   Days after vaccination:0
Submitted: 0000-00-00
Entered: 2021-06-30
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH FA6780 / 1 RA / IM

Administered by: Public       Purchased by: ?
Symptoms: Blood glucose normal, Blood pressure increased, Loss of consciousness, Swollen tongue, Urinary incontinence
SMQs:, Torsade de pointes/QT prolongation (broad), Anaphylactic reaction (broad), Angioedema (narrow), Hyperglycaemia/new onset diabetes mellitus (broad), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Oropharyngeal allergic conditions (narrow), Oropharyngeal conditions (excl neoplasms, infections and allergies) (narrow), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Hypertension (narrow), Hypotonic-hyporesponsive episode (broad), Generalised convulsive seizures following immunisation (broad), Hypersensitivity (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad), Hypoglycaemia (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations: per pt chart- 1/7/2015 (22years of age at time of vaccination) pt had a seizure after receiving flu, Tdap, and HPV vaccines
Other Medications:
Current Illness:
Preexisting Conditions:
Allergies:
Diagnostic Lab Data:
CDC Split Type:

Write-up: Immediately after receiving Pfizer vaccine, pt experienced loss of consciousness for approximately 3 minutes, tongue swelling, incontinence of urine. Epi pen given x1, pt regained consciousness immediately after receiving epi. Vital signs as follows: BP 144/69, HR 63, O2 100% then approx 8 minutes later BP 113/63, HR 74, O2 99%, blood sugar 101. Provider assessed pt and recommended to call an ambulance for possible seizure. Pt refused to go to hospital. After incident occurred, pt stated that he has had a reaction to vaccines in the past but was unsure which ones. Pt chart stated that patient had an adverse reaction (seizure) after receiving flu, Tdap, and HPV vaccines in 2015.


New Search

Link To This Search Result:

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=1437385


Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166